# SDR ASOA2013030703114

- Difficulty date: January 22, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,741 hours, 17,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 CORRODED AT S27.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 AND 51-42-06-001-001-A0.  DAMAGE IS NOT PERMITTED ON FRAME IAW SRM 53-21-06-101-002-A01,-006-A01.  COMPLIED WITH REO 670-53-21-826 AND REO 670-53-21-926.
